# SDR UPS98827960

- Difficulty date: October 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 163.75
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, RT WING L/E LWR SKIN AT XFS 163.75 IS CRACKED JUST FWD OF THE REPAIR DOUBLER.  STOP DRILLED CRACK AND REPAIRED IAW SRM 57-2-0 FIG 2A.
